# SDR ASAA2014092409219

- Difficulty date: September 24, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 26,067 hours, 8,012 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AUTO THROTTLE DISCONNECTED. STOPPED BELOW 20 KNOTS.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT.  AUTOTHROTTLE CURRENT STATUS TEST AND SERVO MOTOR TEST SHOWED NO FAULTS.  PERFORMED AUTO THROTTLE, OPS TEST IAW MM 22-31-00-710-801.  ALL TESTS PASS.  ACFT IS QUALIFIED FOR CAT III AN AUTOLAND AND HGS OPS AND STATUS PLACARD REFLECTS SAME.
